# SDR O2GA2016012451401

- Difficulty date: January 24, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N514UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605705
- Aircraft time: 5,521 hours, 3,998 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Defective
- Location: Rudder Tab
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT IN FLOOR & YOKE STARTING AT FL180, 250 KNOTS.  AT CRUISE FL 410 & 410 LESS VIBRATION.  R & R RUDDER TRIM TAB ACTUATOR & NLG SPADE DOOR HARDWARE.  SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  ACFT WAS RTS.
